# SDR SWAA2022090850615

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 44,531 hours, 26,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AT LOCATION M1675 FAILED CAPACITY TEST / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M1675 PER AMM 33-51-06
